# SDR EE4Y2025112823557

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 01292
- Aircraft time: 57,420 hours, 35,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME LIMITED REPAIR AT FR59, UPPER FLANGE BETWEEN STRG 38 AND STRG 44 RH SIDE REPAIR TASK CARD A32X-334NV/99000388.  REPAIRED PARTIAL FRAME REPLACEMENT AT AFT CARGO COMPARTMENT FR59 BETWEEN STRG 38 AND STRG 44RH IAW COOPESA EO # OO-EO-2025-23424-R00 AND AIRBUS REPAIR DRAWING R534-70908 ISSUE B APROVED AND DOCUMENTED IN AIRBUS RDAF REF ISSUE 70588275/099/2025#A AND ALLEGIANT A32X-STR-53ERO-00441-R00. THIS REPAIR IS MAJOR AND LIMITED TO 6 MONTHS. THIS REPAIR IS COVERED BY COOPESA JOB A1Q255 ITEM 6-1.
